# SDR CA011130008

- Difficulty date: November 28, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7160 · Engine Air Intake System
- Part: Bearing
- Part number: 99207SOCN5054T61
- Condition: Loose
- Location: Guide Vain Shaft
- Component: Guide Vane Shaf, Ge, 5064T65G03
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT ENGINE - VARIABLE GUIDE VANE SHAFT AFT SUPPORT BEARING MIGRATION.SUBJECT MSN WAS UNDERGOING AN A-CHECK.MAINTENANCE FOUND THAT THE BEARING ON THE VG SHAFT AFT SUPPORT HAD MIGRATED.VG SHAFT AFT SUPPORT WAS REPLACED WITH A NEW ONE.
